# SDR SWAA2017071715061

- Difficulty date: June 21, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DOOR CUTOUT CRACKED AT BS 294.5, STR 17R LOWER FORWARD CORNER.  REPAIRED STUB FRAME IAW SRM AND EA.
